# SDR UALA2010082403119

- Difficulty date: August 24, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 71,119 hours, 20,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY LIGHTING ORANGE STRIP MISSING AT AFT LT OVERWING EXIT AISLE BETWEEN SEAT 15-16ABC.  ACCOMPLISHED SMC004 ON NR CARD 5R53 I8040. REPLACED EMERGENCY LIGHTING ORANGE STRAP AT AFT LT OVERWING EXIT AISLE BETWEEN SEAT 15 AND 16 ABC.
